# SDR SIMA20210630002

- Difficulty date: June 30, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 40,950 hours, 35,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH WINGS EXTERNAL OVERWING UPPER EMERGENCY LIGHTS INOP-C/A-RAI # 4 EMERGENCY LIGHT POWER SUPPLY IAW E145 AMM 33-50-04 OPS CHECK GOOD PER AMM TASK 33-50-00-700-801-A
